Aa
Aa
A
A
A
Close
Avatar universal

Muscus in Stool

I had a bad tooth so the dentist put me on an anti biotic very strong one..Then I got a stomach bug I guess, I started having loose stools never any watery stools just really loose, That has been a week or more ago, well I have been taking the vitiman Beta Glucan I still have tummy cramps and very soft stools but now I am having a lot of mucas just white thick mucus I in my stool and even sometimes I feel like I have to go and it will be just mucus nothing else...I would like very much to know what this is?    Thank you    Judy F


This discussion is related to Im really scare regardin stool � bowl movement.
3 Responses
Avatar universal
Judy, pick up some probiotics and give them a try. Antibiotics can knock the good bacteria in your system for a loop and that can cause changes in bowel functions. Try something like Culturelle and finish out the whole pack. Take the probiotics at LEAST 2-3 hours after taking any antibiotics, if you've still taking them.
320329 tn?1297768952
Hi Judy...was the dental antibiotic called Clindamycin?  May wanna google "Clostridium Difficile" (C-Diff)  and see if your symptoms match, then ask doc to run stool sample tests for it (three days in a row/separate samples).  Good luck to you.
Avatar universal
Did you get resolution to this issue? I’m presently experiencing the same thing:/
Have an Answer?

You are reading content posted in the Gastroenterology Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem